Tohoku Mathematical Journal

The de Rham theorem for general spaces

J. Wolfgang Smith

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 18, Number 2 (1966), 115-137.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243443

Digital Object Identifier
doi:10.2748/tmj/1178243443

Mathematical Reviews number (MathSciNet)
MR0202154

Zentralblatt MATH identifier
0146.19402

Subjects
Primary: 57.50
Secondary: 57.31

Citation

Smith, J. Wolfgang. The de Rham theorem for general spaces. Tohoku Math. J. (2) 18 (1966), no. 2, 115--137. doi:10.2748/tmj/1178243443. https://projecteuclid.org/euclid.tmj/1178243443


Export citation

References

  • [1] Y. H. CLIFTON AND J. W. SMITH, Topological objects and sheaves, Trans. Amer. Math. Soc., 105(1962), 436-452.
  • [2] S. EILENBERG, Foundations of fiber bundles, Lecture notes, Univ. of Chicago, 1957
  • [3] R. GODEMENT, Theorie des faisceaux, Hermann, Paris, 1958
  • [4] J. L. KOSZUL, Sur certains groupes de transformations de Lie, Coll. Geom. Diff. Strasbourg, 1953.
  • [5] B. L. REINHART, Foliated manifolds with bundle-like metrics, Ann. of Math., 69(1959), 119-131.
  • [6] I. SATAKE, On a generalization of the notion of manifold, Proc. Nat. Acad. Sci., 4 (1956), 359-363.
  • [7] H. WHITNEY, Geometric integration theory, Princeton, 1957